| Model Number |
PCF-H190L |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the air/water tube and the air/water cylinder of the colono videoscope had foreign material and the probe cover was burned.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Correction to h6 "medical device problem code" of the initial report, "1071 - thermal decomposition of device" to be removed.Correction to h6 "component code" of the initial report, "772-cover" to be removed.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed foreign material came out of the device, but the type of the material could not be identified.The event can be detected/prevented by following the instructions for use which state: -inspection of the endoscopic system olympus will continue to monitor field performance for this device.
Event or Problem Description
Correction to b5 of the initial report.There was no burn on the plastic distal end cover observed during inspection.